Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im a little confused about using moisturizers. In the morning after showering , i put on benzaclin and my face gets a little dry. I guess my question is if you have some sort of topical cream on such as benza clin, is it alright to put moisturizer on top of the medication or will it just make the medication not work and clog your pores. I'm really not sure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×